Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
StrongBad

I'm red, but shouldn't be!

Recommended Posts

Greetings everyone...

I have very mild acne, and I was going to use the regimen to clear up the remaining trouble spots on my forehead.

I had been using proactiv for over a year or so but it was getting expensive and I think that it had stopped working.

So I started doing the regimen and used the neutrogina on the spot BP solution. Because I had been using proactiv's 2.5% bp solution for a year, I didn't think using the full dosage would harm me.

Well, the next day, my forehead was very red from the new solution. Any idea why? I was able to use excessively large amounts of proactive BP without any problem. How long will it take for this to subside because it is very unsightly. Thanks for any info.

On edit: Also, should I continue w/ the regimen despite the redness? Should I not even bother because my acne seems on its way out?

Share this post


Link to post
Share on other sites

Sorry man, you got the wrong StrongBad :)

But anyways, does anyone have an explanation/solution to my problem? I'd be very grateful. Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×